# SDR ASAA2013021093854

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,115 hours, 6,290 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Module
- Part number: 233A32041
- Part serial: D02602
- Condition: Failed
- Location: Apu Generator
- Part time: 20,119 hours, 6,291 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEN INOPERATOR.  GROUND RAN APU AND FOUND P5-4 PANEL GEN SWITCH FAULTY.  REPLACED P5-4 PANEL, REF 24-21-51.  GROUND RAN APU IAW 24-21-00.  PERFORMED OWR OPS CHECKED.  GROUND RAN ENGINES 1 AND 2.  TRANSFERRED POWER MANY TIMES.  APU DID NOT DROP OFF LINE.
